MAUDE Adverse Event Report: Olympus Vietnam Co. Ltd. Single Use Injector; INJECTOR AND SHEATHSET

Olympus Vietnam Co. Ltd. Single Use Injector; INJECTOR AND SHEATHSET
Model Number NM-401L-0623
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction

Brand Name
Single Use Injector
Common Device Name
INJECTOR AND SHEATHSET
Manufacturer (Section D)
Olympus Vietnam Co. Ltd.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM  810000
Manufacturer (Section G)
Olympus Vietnam Co. Ltd.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM   810000
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50673679
Report Number3008040402-2026-00301
Device Sequence Number9272358
Product Code FBK
UDI-Device Identifier04953170453632
UDI-Public04953170453632
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K252247
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNM-401L-0623
Device Lot Number41V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown